# SDR R61A2022122900803

- Difficulty date: December 10, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066888001
- Condition: Corroded
- Location: Frm 83 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III, AFT CARGO, SHEAR CLIP CORRODED BETWEEN STR 29R AND STR 28R. REMOVED AND REPLACED SHEAR CLIP IN CF III IN AFT CARGO AT FR83  BETWEEN STR 29R AND STR 28R. IAW SRM 51-41-01
